# SDR 2005FA0000663

- Difficulty date: April 23, 2005
- Submitted: May 9, 2005
- Operation: General aviation
- Aircraft: N725TA
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258297
- Engine: Garrtt TFE7315BR
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 8975131
- Condition: Restricted
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING APPROACH, DIVERT REQUIRED FOR NR1 ENGINE (ENG FUEL) ANNUNCIATOR LIGHT ILLUMINATION, GO-AROUND WAS REQUIRED FOR TRAFFIC.  DURING GO-AROUND NON FLYING PILOT OBSERVED FICKERING NR2 ENGINE (ENGINE FUEL) ANNUNCIATOR LIGHT INDICATION.  VERIFIED DISCREPANCY UPON ARRIVAL AT MAINTENANCE.  REPLACED NR2 ENGINE HP FUEL PUMP FILTER AND DRAINED WING FUEL TANK SUMPS.  NO FAULT RETURN NOTED DURING 45 MINUTE EXTENDED GROUND RUN AT VARIOUS POWER SETTINGS.  REMOVED FILTER RETURNED TO OPER MAINT FOR FURTHER DETAILED INSP.  (K)
